On the Clarkson-McCarthy Inequalities.

Rajendra Bhatia; John A.R. Holbrook

Mathematische Annalen (1988)

  • Volume: 281, Issue: 1, page 7-12
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bhatia, Rajendra, and Holbrook, John A.R.. "On the Clarkson-McCarthy Inequalities.." Mathematische Annalen 281.1 (1988): 7-12. <http://eudml.org/doc/164396>.

author = {Bhatia, Rajendra, Holbrook, John A.R.},
journal = {Mathematische Annalen},
keywords = {inequalities; Schatten p-norms of Hilbert space operators},
number = {1},
pages = {7-12},
title = {On the Clarkson-McCarthy Inequalities.},
url = {http://eudml.org/doc/164396},
volume = {281},
year = {1988},

AU - Bhatia, Rajendra
AU - Holbrook, John A.R.
TI - On the Clarkson-McCarthy Inequalities.
JO - Mathematische Annalen
PY - 1988
VL - 281
IS - 1
SP - 7
EP - 12
KW - inequalities; Schatten p-norms of Hilbert space operators
UR - http://eudml.org/doc/164396
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.